# SDR HALA2022052700190

- Difficulty date: May 25, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N379HA
- Make and model: Airbus A330-243
- Aircraft serial: 1672
- Aircraft time: 26,007 hours, 4,117 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 379 1R DOOR CLOSED AND INDICATING OPEN. CORRECTIVE ACTION: T/S. OPS CHK OK. NO FAULTS NOTED. (7716091)
